Main content

Uniform Sampling on the Standard Simplex

Show full item record

Title: Uniform Sampling on the Standard Simplex
Author: Willms, Allan R.
Department: Department of Mathematics and Statistics
Abstract: Three methods for obtaining uniform sampling on the standard simplex are summarized and a new derivation of one method is provided, which only uses basic notions from calculus, difference equations, and differential equations.
URI: https://hdl.handle.net/10214/25386
Date: 2021
Rights: Attribution-NonCommercial-NoDerivatives 4.0 International
Terms of Use: All items in the Atrium are protected by copyright with all rights reserved unless otherwise indicated.
Related Publications: Allan R. Willms, 2021, Missouri Journal of Mathematical Sciences, 33 (1), pp. 119-124.


Files in this item

Files Size Format View
uniform_simplex.pdf 240.6Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

Attribution-NonCommercial-NoDerivatives 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International